MathSciNet Relay Station
MathSciNet bibliographic data
MR1172514 (93f:60034) 60F10
Baldi, P.; Ben Arous, G.; Kerkyacharian, G. Large deviations and the Strassen theorem in Hölder norm. Stochastic Process. Appl. 42 (1992), no. 1, 171–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement